Get Your Dog Care Questions Answered by Experts
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
A small amount of flour and sugar should not cause your companion any harm. Typically we see vomiting and perhaps also some diarrhea with small consumptions of raw baking products. You're likely seeing the increased appetite due to the prednisone. Increased food and water consumption are quite common with steroids.
I’ll be standing by if you have other questions. Let me know if I can help further.Did my response help to answer all of the questions that you had? If questions remain, please reply and let me know how I can assist.Before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800